# SDR AWXA200501457

- Difficulty date: November 26, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 21,950 hours, 8,380 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Divider
- Part number: 38828354
- Part serial: 1038
- Condition: Failed
- Location: Apu
- Part time: 22,019 hours, 8,411 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

LAS - SMOKE - ON GROUND CATERER REPORTED EXCESSIVE SMOKE COMING FROM APU AND A GATES AGENT REPORTED FLAMES COMING FROM APU.  THE APU WAS SHUT DOWN, NO ECAM MESSAGE.  APU WAS DEFERRED.  MAINTENANCE REMOVED AND REPLACED THE FUEL DIVERTER IAW AIRBUS 320 AMM 49-32-12.  OPERATIONAL CHECKS WERE GOOD. VENDOR CONFIRMED FAILURE.  FOUND CHECK VALVE PISTON GROOVED.  REPAIRED AND RECERTIFIED IAW CMM 49-32-07 REV.01.
